# SDR 2005FA0001098

- Difficulty date: July 14, 2005
- Submitted: August 8, 2005
- Operation: General aviation
- Aircraft: N701WP
- Make and model: Bell 407
- Aircraft serial: 53542
- Aircraft time: 1,425 hours
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 407040035101
- Part serial: A575
- Condition: Broken
- Location: Gear Tooth
- Part time: 1,425 hours
- Component: Main Transmissi, Bell
- Component part number: 4070400061
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HELICOPTER RECEIVED 2 TRANSMISSION CHIP CAUTION LIGHTS IN 2.9 HOURS.  MAIN INPUT GUILL WAS REMOVED FOR INSPECTION OF THE BEVEL GEAR.  THE BEVEL GEAR INSPECTION REVEALED 1 MISSING GEAR TOOTH AND AN ADJACENT TOOTH CRACKED.  TRANSMISSION SENT TO MFG FOR EVALUATION AND OVERHAUL.  NO RECOMMENDATION TO PREVENT RECURRENCE.
